Posted by Rick on September 04, 1998 at 22:01:00:
At the start of this cycle, my doc prescribed 3 meds;
verapamil, depakote, and sansert. I was to try the
verapamil first (least side effects), then proceed to
the other meds if it didn't work. For about 5 weeks,
the verapamil kept the headaches at bay. I had a
few mild ones that I handled with O2.
Now for the last two weeks, the headaches are
more severe, approaching the "regular" severity.
Makes me think that the verapamil has lost its
effectiveness, or, worse, has delayed the onset of
my normal cycle for five weeks.
I'm at a bit of a loss as to what to do next.
1.Do I keep
going the way I'm going and treat the headaches
with imitrex and O2 (the O2 loses effectiveness when
I get my "regular" strenght headaches, except when
they wake me up at night.
2. Do I go on to the depakote, with hope that it will
work better than the verapamil
3. Do I try the sansert.
4. Do I drop back 15 yards and punt.
I really hate the thought that all the verapamil has
done is put off my cycle.
Need help from the veterens.
Post a Followup